# SDR NOCA12906

- Difficulty date: September 3, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29808
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Bird Strike
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: A

## Discrepancy

BIRD STIRKE ON TAKE OFF FROM BJL RT ENGINE, FAN VIB 4.1 RECORDED.  LANDED SAFELY AT BJL AFTER FUEL DUMPED.  REPLACED 4 FAN BALDES, OPS NORMAL.
